# SDR AALA20130725001

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 105,167 hours, 17,258 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL CREW REPORTED LE SLAT ASYMMETRY.  EMERGENCY DECLARED FLIGHT LANDED HNL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 9  INBD SLAT SENSOR.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED).
